Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 66, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 22, 2007, 5:29 PM CDT for Racine County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 5:29 PM CDT (22:29 UTC)
- Expired
- Aug 22, 2007, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 55 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 222230
SVRMKX
WIC101-222315-
/O.NEW.KMKX.SV.W.0066.070822T2229Z-070822T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 PM CDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RACINE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 615 PM CDT
* AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENDALE TO WIND LAKE TO EAST TROY...AND MOVING
SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROCHESTER BY 535 PM CDT...
BOHNERS LAKE AND BROWNS LAKE BY 540 PM CDT...
EAGLE LAKE BY 545 PM CDT...
WIND POINT AND UNION GROVE BY 550 PM CDT...
RACINE AND STURTEVANT BY 555 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4269 8777 4267 8780 4267 8817 4261 8819
4262 8830 4284 8829 4283 8781 4280 8780
4278 8776
$$
BORGHOFF5 follow-up statements
000
WWUS53 KMKX 222237
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 PM CDT WED AUG 22 2007
WIC101-222315-
/O.CON.KMKX.SV.W.0066.000000T0000Z-070822T2315Z/
RACINE-
537 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR RACINE COUNTY...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTH OF CALEDONIA TO NORTH CAPE
TO BURLINGTON...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
UNION GROVE BY 545 PM CDT...
FRANKSVILLE BY 550 PM CDT...
RACINE BATTEN ARPT(KRAC)...WIND POINT AND STURTEVANT BY 555 PM
CDT...
RACINE...NORTH BAY AND ELMWOOD PARK BY 600 PM CDT...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4269 8777 4267 8780 4267 8817 4261 8819
4262 8830 4284 8829 4283 8781 4280 8780
4278 8776
$$
BORGHOFF000
WWUS53 KMKX 222243
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 PM CDT WED AUG 22 2007
WIC101-222315-
/O.CON.KMKX.SV.W.0066.000000T0000Z-070822T2315Z/
RACINE-
543 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR RACINE COUNTY...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTH OF WIND POINT TO NORTH
CAPE TO BURLINGTON...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RACINE BATTEN ARPT(KRAC)...WIND POINT AND STURTEVANT BY 550 PM
CDT...
RACINE...NORTH BAY AND ELMWOOD PARK BY 555 PM CDT...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4269 8777 4267 8780 4267 8817 4261 8819
4262 8830 4284 8829 4283 8781 4280 8780
4278 8776
$$
BORGHOFF000
WWUS53 KMKX 222253
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
553 PM CDT WED AUG 22 2007
WIC101-222315-
/O.CON.KMKX.SV.W.0066.000000T0000Z-070822T2315Z/
RACINE-
553 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR RACINE COUNTY...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WIND POINT TO UNION GROVE TO
BURLINGTON...MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RACINE BATTEN ARPT(KRAC)...WIND POINT AND NORTH BAY BY 600 PM
CDT...
RACINE AND ELMWOOD PARK BY 605 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4269 8777 4267 8780 4267 8817 4261 8819
4262 8830 4284 8829 4283 8781 4280 8780
4278 8776
$$
BORGHOFF000
WWUS53 KMKX 222302
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CDT WED AUG 22 2007
WIC101-222315-
/O.CON.KMKX.SV.W.0066.000000T0000Z-070822T2315Z/
RACINE-
602 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR RACINE COUNTY...
AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SOUTH MILWAUKEE TO WIND LAKE TO EAST
TROY...MOVING SOUTHEAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH CAPE AND ROCHESTER BY 610 PM CDT...
CALEDONIA...BROWNS LAKE...BURLINGTON AND EAGLE LAKE BY 615 PM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4269 8777 4267 8780 4267 8817 4261 8819
4262 8830 4284 8829 4283 8781 4280 8780
4278 8776
$$
BORGHOFF000
WWUS53 KMKX 222311
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT WED AUG 22 2007
WIC101-222321-
/O.EXP.KMKX.SV.W.0066.000000T0000Z-070822T2315Z/
RACINE-
611 PM CDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY EXPIRES AT 615
PM CDT...
THE SEVERE THUNDERSTORMS HAVE BEEN ON A WEAKENING TREND...THEREFORE
THE WARNING HAS BEEN ALLOWED TO EXPIRE AT 615 PM. IF THESE STORMS
RESTRENGTHEN...A NEW WARNING WILL BE ISSUED.
REPORT ANY SEVERE WEATHER DAMAGE TO COUNTY LAW ENFORCEMENT...THEY
WILL RELAY THOSE REPORTS TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4269 8777 4267 8780 4267 8817 4261 8819
4262 8830 4284 8829 4283 8781 4280 8780
4278 8776
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:00 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Aug 22, 2:00 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT WED AUG 22 2007 .DISCUSSION...CONCERN REMAINS WITH FLOODING POTENTIAL AS ACTIVE WET PATTERN TO CONTINUE INTO FRIDAY NIGHT. PATTERN CHANGE BRINGS DRIER WEATHER FOR THE WEEKEND. .SHORT TERM...IMMEDIATE CONCERN IS WITH CONVECTION UPSTREAM ACROSS NRN/WRN IA FINGERING INTO WEST CENTRAL AND CENTRAL WI EARLY THIS AFTERNOON. WK SFC BNDRY EXTENDS FM NE WI INTO NE IA...BUT THIS IS TOUGH TO DEFINE GIVEN WEAK FLOW AND DISTURBED ATMOSPHERE FROM CONVECTION UPSTREAM. THE GFS AND THE NAM ARE HANDLING THIS EARLY CONVECTION VERY DIFFERENTLY. NAM SHOWS IT MOSTLY SOUTH OF THE AREA THROUGH 06Z INTO 12Z. WHILE THE GFS PUSHES IT MOSTLY ENE WITH TIME...RIGHT INTO THE NW HALF OF THE CWA. THE GFS SOLUTION IS ALREADY LOOKING LIKE A BETTER FIT WITH REALITY. HPC QPF FIELDS ARE FOLLOWING CLOSER TO THE GFS AS WELL. SHOULD SEE THE HEAVIEST RAIN NW OF MADISON...AN AREA THAT CAN/T AFFORD MUCH MORE RAIN. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR ALL BUT THE NRN TIER OF THE CWA TONIGHT. THE SE CWA IS SOAKED AND IF THE COLD POOL WITH THAT CONVECTION ORGANIZES A BIT MORE...THAT COLD POOL INFLUENCE AND THE MEAN STEERING CURRENTS WOULD TAKE THAT CONVECTION ON A MORE EASTERLY TRAJECTORY...INTO EASTERN AND SOUTHEAST WISCONSIN. RIVERS IN THE SE ARE VERY HIGH. MANY REPORTS OF STANDING WATER. A SHOT OF HEAVY RAIN COULD BE PROBLEMATIC. THUS THE MORE WIDESPREAD COVERAGE OF THE WATCH. SOME S/W ENERGY APPEARS TO EJECT OUT OF THE SW AND INTO THE GREAT LAKES LATE TONIGHT AND THU...SOMEWHAT ENERGIZED BY A DIGGING TROUGH NOW MOVING THROUGH THE NRN ROCKIES. THE NAM LOOKS TO OVER DEVELOP THIS SYSTEM WHILE THE GFS...AGAIN...IS LOOKING BETTER. THE NAM HAS AN UNSEASONABLY STRONG H8 LLV JET IN EXCESS OF 60KTS ACROSS KS BY 12Z THU AND PUSHES IT OVER THE CWA BY OOZ. I PREFER THE MORE RESERVED SOLUTION OF THE GFS...STILL 40KTS...BUT POINTING A BIT MORE SOUTH AND EAST OF THE CWA THAN THE NAM. SINCE THE NAM HAS BEEN STRONGLY BIASED WITH A TOO FAR NORTH SOUTION TO THE QPF AND FORCING FIELDS THIS SUMMER...IT OFFERS SUPPORT FOR FOLLOWING THE GFS. THE FRONTOGENESIS IS WEAK SINCE THE BAROCLINIC ZONE IS WELL NORTH ACROSS WI. BUT THE LLV ISENTROPIC LIFT IS IMPRESSIVE. THE LOW TRACKS ALONG THE FRONT LOCATED ACROSS OUR AREA. THIS SHOULD SPELL MORE RAIN FOR THU INTO THU NGT. THE FRONT MOVES LITTLE IN THE WAKE OF THAT LOW AS YET ANOTHER SFC LOW EJECTS OUT OF THE SOUTHWEST ON FRIDAY. MORE RAIN. SO OUR THREAT FOR MORE FLOODING RAINS OVER THE NEXT 48 TO 60 HOURS IS VERY HIGH AS A SERIES OF WAVES MOVES UP THE SFC FRONT IN A SW FLOW ALOFT. WE WILL LIKELY BE EXTENDING OR RE-ISSUING THE FLASH FLOOD WATCHES AS WE GAIN MORE CLARITY IN THE EVOLUTION OF THIS SYSTEM. A PATTERN CHANGE ARRIVES BY SATURDAY AS A CANADIAN HIGH BUILDS SOUTH. COULD BE DRY INTO MONDAY. INTERESTING ANALYSIS OF THE GFS FOR TUE SHOWS THAT IT/S PROGGED QPF FOR US ON TUE/TUE NIGHT MAY BE THE REMNANTS OF HURRICANE DEAN. A BIT DIFFICULT TO PIN THAT ONE DOWN FOR SURE. && .AVIATION...MAIN CONCERN THIS PERIOD IS NRN IA MCS AND HOW IT WILL EVOLVE TO AFFECT SRN WI THIS EVE AND OVERNIGHT. WILL GRADUALLY SPREAD THE MCS ACRS THE AREA OVERNIGHT TNGT AND LOWER CIGS A BIT. NAM MOS HINTS AT MVFR CIGS IN MSN WHILE GUID UNANIMOUS WITH VFR CIGS IN MKE. WILL NEVERTHELESS HINT AT LOWER CIGS WITH THE CONVECTION BUT FOR THE MOST PART KEEP THINGS VFR. BUFKIT AND LLVL RH PROGS IMPLY SUSTAINED LOWER CIGS SHOULD REMAIN TO THE NORTH OF MKE AND MSN WITH THE PSBL BRIEF DROP DOWN TO MVFR/IFR CIGS IN THE STRONGER CONVECTION LATER TNGT AND ERLY THU MRNG. WILL ALSO CARRY MVFR BR LATER TNGT AND HAVE MVFR VSBYS WITH THE STORMS...THO IFR VSBYS NOT OUT OF THE QUESTION IN THE HEAVIER DOWNPOURS. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR WIZ056>060-062>072. && DAVIS
Hazardous weather outlook, Aug 22, 6:27 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 627 AM CDT WED AUG 22 2007 WIZ046-047-051-052-056>060-062>072-231000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. HEAVY RAIN WITH THE STRONGER STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS. HEAT INDEX READINGS MAY REACH AROUND 95 DEGREES AROUND MID AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-231000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 22, 4:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD 1 S LAKE MILLS 43.06N 88.91W
08/22/2007 JEFFERSON WI NWS EMPLOYEE
LOCALIZED STREET FLOODING IN CITY OF LAKE MILLS
&&
KRRLocal storm report, Aug 22, 5:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST OCONOMOWOC 43.10N 88.50W
08/22/2007 E65.00 MPH WAUKESHA WI TRAINED SPOTTER
55 TO 65 MPH WIND GUST
0455 PM TSTM WND GST 9 NNW HARTLAND 43.22N 88.41W
08/22/2007 M65.00 MPH DODGE WI TRAINED SPOTTER
MEASURED FROM HOME WEATHER STATION
&&
KRRLocal storm report, Aug 22, 5:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 2 SE PEWAUKEE 43.07N 88.22W
08/22/2007 E60 MPH WAUKESHA WI TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WIND GUST 2.5 MILES SE OF
PEWAUKEE.
&&
KRRLocal storm report, Aug 22, 5:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST 8 NNW HARTLAND 43.21N 88.41W
08/22/2007 M68 MPH WASHINGTON WI TRAINED SPOTTER
ALSO SOME LARGE TREE BRANCHES BROKEN
&&
KRRLocal storm report, Aug 22, 5:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST BROOKFIELD 43.06N 88.12W
08/22/2007 E60 MPH WAUKESHA WI TRAINED SPOTTER
0.3 MILES SW OF CITY REFERENCE POINT
&&
KRRLocal storm report, Aug 22, 5:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST LANNON 43.15N 88.16W
08/22/2007 E55 MPH WAUKESHA WI TRAINED SPOTTER
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:06 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Sauk | 6 hr |
| Aug 21, 11:49 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette, Sauk | 4 hr |
| Aug 22, 12:06 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 54 min |
| Aug 22, 12:37 AM CDT | Flash Flood Warning | MKX | Columbia, Dane | 6 hr |
| Aug 22, 12:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 76 min |
| Aug 22, 1:11 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 69 min |
| Aug 22, 1:15 AM CDT | Flash Flood Warning | MKX | Green | 6 hr |
| Aug 22, 1:33 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 57 min |
| Aug 22, 3:00 AM CDT | Special Marine Warning | MKX | 60 min | |
| Aug 22, 3:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 39 min |
| Aug 22, 3:33 AM CDT | Special Marine Warning | MKX | 42 min | |
| Aug 22, 11:22 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 48 hr |
| Aug 22, 4:27 PM CDT | Flash Flood Warning | MKX | Dane, Dodge, Green, Jefferson, Lafayette, Washington | 6 hr |
| Aug 22, 4:41 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 43 min |
| Aug 22, 4:58 PM CDT | Flash Flood Warning | MKX | Waukesha | 6 hr |
| Aug 22, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 42 min |
| Aug 22, 5:07 PM CDT | Tornado Warning | MKX | Lafayette | 20 min |
| Aug 22, 5:13 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee | 6 hr |
| Aug 22, 5:14 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 70 min |
| Aug 22, 5:25 PM CDT | Flash Flood Warning | MKX | Rock | 6 hr |
| Aug 22, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 60 min |
| Aug 22, 5:40 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Aug 22, 5:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 34 min |
| Aug 22, 6:08 PM CDT | Flash Flood Warning | MKX | Racine, Walworth | 6 hr |
| Aug 22, 6:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| Aug 22, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 19 min |
| Aug 22, 6:39 PM CDT | River Flood Warning | MKX | Green | 13 days |
| Aug 22, 6:43 PM CDT | Flash Flood Warning | MKX | Kenosha | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.